# SDR 2005FA0000808

- Difficulty date: April 30, 2005
- Submitted: June 28, 2005
- Operation: General aviation
- Aircraft: N15BF
- Make and model: Cessna 180J
- Aircraft serial: 18052353
- Engine: Cont O470*
- System (JASC): 2740 · Stabilizer Control System
- Part: Chain
- Part number: 04321383
- Condition: Cracked
- Location: Aft Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAIN LINK CRACKS IN AFT STABILIZER CHAIN.  POSSIBLE OVER STRESS OR MFG DEFECT.  (K)
